# SDR SWAA2015022436863

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 25,330 hours, 14,929 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX688877
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, HYD B ENG DRIVEN PUMP LOW PRESS ILLUMINATED IN FLIGHT.  R & R NR  ENG DRIVEN HYD PUMP IAW MM.
